Two new rate 2/p binary quasi-cyclic codes

TitleTwo new rate 2/p binary quasi-cyclic codes
Publication TypeJournal Article
Year of Publication1994
AuthorsGulliver, T. A., and V. K. Bhargava
JournalInformation Theory, IEEE Transactions on
Volume40
Pagination1667 -1668
Date Publishedsep.
ISSN0018-9448
Keywordsbinary quasi-cyclic codes, binary sequences, circulant matrices, code parameters, cyclic codes, even parity check bit, linear code, lower bound, matrix algebra, maximum possible minimum distance
Abstract

A class of rate 2/P quasi-cyclic codes can be characterized in terms of m times;m circulant matrices. In this correspondence, two new codes with parameters (80, 10, 35) and (95, 10, 42) are presented which improve the known lower bound on the maximum possible minimum distance. The former code can be extended with an even parity check bit to an (81, 10, 36) code that establishes that d2(81, 10)=36

URLhttp://dx.doi.org/10.1109/18.333889
DOI10.1109/18.333889

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia